12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Random T-matrix approach to one-dimensional loc...
View graph of relations

« Back

Random T-matrix approach to one-dimensional localization

Research output: Contribution to journalJournal article

Published

Journal publication date15/01/1983
JournalPhysical Review B
Journal number2
Volume27
Number of pages12
Pages715-726
Original languageEnglish

Abstract

We develop simple quantitative formulas for the inverse localization length of a one-dimensional sequence of scatterers that are valid in the strong and in the weak scattering limits. These formulas are shown to agree with numerical results obtained for chains with up to 106 scatterers. We discuss the special circumstances under which a recent random-phase result becomes quantitatively correct.